# SDR UALA2009081802536

- Difficulty date: August 14, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 76,393 hours, 9,399 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR EMERGENCY LIGHT TEST INOPERATIVE.  FOUND EMERGENCY POWER BATTERY WEAK.  REPLACED POWER BATTERY.
